# SDR YENA2025061700626

- Difficulty date: June 13, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N507JT
- Make and model: Airbus A320-232
- Aircraft serial: 01240
- Aircraft time: 85,998 hours, 32,272 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION TRAILING EDGE TOP SKIN LOWER SURFACE BTW RIB20 TO RIB21 ON RH WING IAW (CPCP FINDING); REF AEROMAN WO 2025-180/1 WCC#2025-298913 FOR WORK PERFORMED; PERFORMED REPAIR TRAILING EDGE TOP SKIN LOWER SURFACE BTW RIB20 TO RIB21 ON RH WING IAW A320 SRM 57-21-11-283-007.  THIS REPAIR IS CATEGORY B INSPECTION THRESHOLD 144,000FC/180,000FH SUBSEQUENT INSPECTION AT INTERVALS TBD METHOD INSPECTION TBD IAW A320 SRM 57-21-11-205-008. TABLE 1 THIS REPAIR IS CONSIDERED PSE IAW A320 SRM 51-11-12.  MX 220 COMPLETE.  FUR COMPLETED FUR# A320-57-02320.
